Efficient and robust estimation for the one-sided stable distribution of index (1)-(2)

Besbeas, Panagiotis and Morgan, Byron J. T. (2004) Efficient and robust estimation for the one-sided stable distribution of index (1)-(2). Statistics & Probability Letters, 66 (3). pp. 251-257. ISSN 0167-7152 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2003.10.013

Abstract

We show how the empirical Laplace transform provides a simple estimation procedure for the one-sided stable distribution of index 1/2 that is both efficient and robust.

Item Type: Article
Uncontrolled keywords: empirical transform; influence function; Laplace transform; robustness; stable law; transform variable selection
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 10 Sep 2008 14:54
Last Modified: 06 May 2014 14:26
Resource URI: https://kar.kent.ac.uk/id/eprint/6755 (The current URI for this page, for reference purposes)
  • Depositors only (login required):